# SDR ASAA0410546

- Difficulty date: November 17, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 56,432 hours, 52,393 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6554908501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION LOWER FLOORBEAM BS 787 STRINGER 18R WL 201.  REPAIRED TRANSVERSE BEAM PER EA 5310-02402 AND EO 04-3651.  (M)
